RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 425–433 (Mi tvp2376)  

This article is cited in 2 scientific papers (total in 2 papers)

A comparison theorem for stochastic equations with integrals on martingales and random measures

L. I. Gal'čuk

Moscow

Abstract: We prove a comparison theorem for the solutions of general stochastic integral equations containing integrals on semimartingale's components. The equations with integrals on the Wiener process and the Poisson random measure are particular cases of the considered equations. It is proved that if the drift coefficient and the jump function for one equation are (in some sence) larger then for the other then the solution of the first equation is larger too.

Full text: PDF file (572 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 450–460

Bibliographic databases:

Received: 25.11.1980

Citation: L. I. Gal'čuk, “A comparison theorem for stochastic equations with integrals on martingales and random measures”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 425–433; Theory Probab. Appl., 27:3 (1983), 450–460

Citation in format AMSBIB
\Bibitem{Gal82}
\by L.~I.~Gal'{\v{c}}uk
\paper A comparison theorem for stochastic equations with integrals on martingales and random measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 425--433
\mathnet{http://mi.mathnet.ru/tvp2376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673916}
\zmath{https://zbmath.org/?q=an:0516.60074}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 450--460
\crossref{https://doi.org/10.1137/1127055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2376
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Asylgareev, F. S. Nasyrov, “Theorems of comparison and stability with probability 1 for one-dimensional stochastic differential equations”, Siberian Math. J., 57:5 (2016), 754–761  mathnet  crossref  crossref  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:141
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020